| Model Number |
1011343-40 |
| Medical Device Problem Codes |
Material Separation (1562); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use of the 6-8x40mm acculink self-expanding stent system (sess), the white tip [nose cone] was noted to be missing.Therefore, the sess was not used in the procedure.Another unspecified stent was used to continue the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.